# SDR V0XR20130325J0180

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,592 hours, 21,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531544001
- Condition: Corroded
- Location: Zone 800
- Part time: 27,592 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TOP FRAME HAS CORROSION AROUND FORWARD FASTENER HOLE.  INSTALLED NEW TOP CARGO DOOR ANGLE TO CARGO DOOR.  PN 145-31544-001 IAW SRM 51-40-02, 51-20-03, AND 52-30-01.
